MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. FOLEY CATHETER; BARDEX IC FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® I.C. FOLEY CATHETER; BARDEX IC FOLEY CATHETER
Model Number 0166SI20
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that the catheter leaked.The location of the leak was unknown.
 
Event or Problem Description
It was reported that the catheter leaked.The location of the leak was unknown.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use state the following: "[warning] method for use: 1.Since it may be difficult to remove catheter even after balloon deflation in some cases, the catheter should be removed under the physician's instruction by reference to the section" troubleshooting".2.When deflating balloon, allow balloon to deflate on its own; do not aspirate with a syringe.The inflation lumen for balloon deflation may be occluded by negative pressure , and as a result the balloon cannot be removed.3.When catheter is inadvertently removed, inspect the balloon and shaft of catheter for rupture, damage, etc.Before inserting a new catheter.Fragments of the balloon or segment of catheter may remain in the bladder.4.When inserting catheter with a stylet, confirmed that the stylet has reached the tip of the catheter, and then insert without pulling them back.Otherwise, the stylet may exit the side hole to damage the urethral mucosa.[caution] - use with great care for patients with disturbance of consciousness, etc.When patient removes catheter unconsciously, the mucosa of the bladder and urethra may be damaged, balloon may be ruptured, catheter may be broken, and catheter fragments may be left behind in the bladder." section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.

Brand Name
BARDEX® I.C. FOLEY CATHETER
Common Device Name
BARDEX IC FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key7473521
Report Number1018233-2018-01384
Device Sequence Number334029
Product Code MJC
UDI-Device Identifier00801741016868
UDI-Public(01)00801741016868
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K910318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2022
Device Model Number0166SI20
Device Catalogue Number0166SI20
Device Lot NumberNGBY0483
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/12/2018
Supplement Date Received by Manufacturer05/15/2018
Initial Report FDA Received Date04/30/2018
Supplement Report FDA Received Date05/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1